Arkansas, 2009Tornadoes and Flash Flooding in Arkansas, May 1 to 3, 2009
May 1 to 3, 2009 · NWS LZK · 26 events in 17 counties and zones
A warm, moist, unstable air mass was over Arkansas at the beginning of May. Areas of low pressure aloft moving across the state triggered scattered thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $689,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm, moist, unstable air mass was over Arkansas at the beginning of May. Areas of low pressure aloft moving across the state triggered scattered thunderstorms.
At North Little Rock and Morrilton, the rain contributed to making it the wettest May ever recorded in those cities.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 1, 5:48 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, May 1, 5:48 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
648 PM CDT FRI MAY 1 2009
.AVIATION...
MVFR AND TEMPORARY IFR CONDITIONS WILL OCCUR ACROSS THE NORTH OVER
THE NEXT SEVERAL HOURS...AS SOME RAPIDLY DEVELOPING THUNDERSTORMS
SCALE ACROSS THE BOUNDARY. SCATTERED SHOWERS AND THUNDERSTORMS
WILL LIKELY RE DEVELOP AS THIS BOUNDARY MOVES SOUTH AND STALLS
OVERNIGHT...ESPECIALLY ALONG THE NORTH HALF OF THE STATE WITH
LESSER CHANCES SOUTH.
&&
.PREV DISCUSSION... /ISSUED 401 PM CDT FRI MAY 1 2009/
SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
COLD FRONT SLIDING INTO ARKANSAS FROM THE NORTH THIS EVENING.
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE
FRONT...AND A FEW STORMS COULD BECOME SEVERE IN THE NORTHERN
HALF OF ARKANSAS.
THE FRONT WILL PUSH TOWARD CENTRAL SECTIONS OF THE STATE
LATER TONIGHT/SATURDAY AND WILL STALL. THE FRONT WILL SEPARATE
WARM/HUMID AIR TO ITS SOUTH FROM MUCH COOLER CONDITIONS FARTHER
NORTH. ISENTROPIC LIFT WILL BECOME IMPRESSIVE ALONG AND NORTH
OF THE FRONT...WITH HEAVY TO EXCESSIVE PRECIPITATION OVER THE
NORTHERN COUNTIES.
A STORM SYSTEM WILL TRACK ALONG THE FRONT FROM THE SOUTHERN PLAINS
SATURDAY NIGHT/SUNDAY...AND WILL DRAG THE FRONT TO THE SOUTH.
THE PRECIPITATION SHIELD WILL FOLLOW THE FRONT INTO CENTRAL AND
PORTIONS OF SOUTHERN ARKANSAS. AGAIN...AREAS OF HEAVY RAIN ARE
EXPECTED.
POSTED A FLASH FLOOD WATCH FOR ABOUT THE NORTHERN TWO THIRDS
OF ARKANSAS THROUGH SUNDAY. THREE TO SIX INCH RAINFALL AMOUNTS
ARE EXPECTED IN THE WATCH AREA...WITH LOCALLY MORE.
IN ADDITION TO THE FLOODING CONCERN THIS WEEKEND...ISOLATED
SEVERE STORMS WILL REMAIN POSSIBLE. HOWEVER...HIGH WATER WILL
BE THE MAIN STORY IN THE DAYS AHEAD.
PRECIPITATION WILL FINALLY END EARLY MONDAY AS THE FRONT EXITS
TO THE SOUTHEAST. THE SHORT TERM WILL END ON A DRY NOTE.
LONG TERM...TUESDAY THROUGH FRIDAY
ZONAL FLOW WILL CONTINUE ACROSS THE AREA ON TUESDAY...AND A CHANGE
WILL TAKE PLACE ON WEDNESDAY AS A SHORTWAVE IS EXPECTED TO MOVE
ACROSS THE AREA. AT THE SURFACE A WEAK COOL FRONT WILL APPROACH FROM
THE NORTHWEST AND PUSH ACROSS THE STATE. THE COMBINATION OF THE
SHORTWAVE AND FRONTAL BOUNDARY SHOULD SERVE AS A CATALYST FOR THE
DEVELOPMENT OF CONVECTION.
BY LATE THURSDAY A SOUTHERLY SURFACE FLOW SHOULD RETURN AT THE
SURFACE WITH NWLY FLOW ALOFT. WEAK SHORTWAVES SHOULD RIPPLE THROUGH
THE NWLY FLOW DURING THE REMAINDER OF THE EXTENDED FORECAST
PERIOD...SO I WILL CONTINUE TO MENTION THE POSSIBILITY OF LOW POPS
IN THIS TIME FRAME.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 61 68 57 64 / 60 60 90 80
CAMDEN AR 66 81 66 75 / 30 30 50 70
HARRISON AR 57 65 54 62 / 70 90 90 70
HOT SPRINGS AR 65 77 64 70 / 40 50 70 80
LITTLE ROCK AR 65 75 63 70 / 40 50 70 80
MONTICELLO AR 67 80 67 76 / 30 30 50 70
MOUNT IDA AR 65 77 63 69 / 40 50 80 80
MOUNTAIN HOME AR 56 64 54 61 / 70 90 90 70
NEWPORT AR 62 69 58 65 / 50 60 80 80
PINE BLUFF AR 66 78 65 73 / 30 40 50 70
RUSSELLVILLE AR 63 73 59 65 / 50 60 90 80
SEARCY AR 64 73 60 67 / 40 50 80 80
STUTTGART AR 65 76 64 71 / 40 50 60 80
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT
SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&
AVIATION...61
Hazardous weather outlook, May 1, 3:30 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CDT FRI MAY 1 2009
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
430 PM CDT FRI MAY 1 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TONIGHT
A COLD FRONT WILL BE SLIDING INTO ARKANSAS FROM THE NORTH THIS
EVENING...BRING SCATTERED SHOWERS AND THUNDERSTORMS ONCE AGAIN TO
THE AREA. A FEW OF THESE STORMS COULD BECOME SEVERE...MAINLY IN THE
NORTHERN HALF OF THE STATE. THE BIGGEST THREAT WILL BE LARGE
HAIL...AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR THE NORTH HALF OF THE STATE UNTIL LATE THIS EVENING.
ALSO HEAVY TO EXCESSIVE RAIN WILL DEVELOP LATER TONIGHT AND SATURDAY
ACROSS NORTHERN ARKANSAS. WITH ALREADY SATURATED GROUND DUE TO
RECENT RAIN...IT WILL NOT TAKE MUCH ADDITIONAL PRECIPITATION TO
RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT FROM
THIS EVENING THROUGH SUNDAY EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE FRONT WILL MOVE SOUTH INTO CENTRAL ARKANSAS ON SATURDAY...WITH
SHOWERS AND THUNDERSTORMS CONTINUING. AGAIN...ANY STORM THAT
DEVELOPS WILL HAVE TO POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS.
THIS FRONT WILL NOT MOVE OUT OF THE STATE UNTIL LATE ON MONDAY. WITH
THE PROLONGED PERIOD OF RAINFALL...FLASH FLOODING WILL BE A
CONCERN...AS AVERAGE RAINFALL AMOUNTS WILL BE BETWEEN 2 AND 5
INCHES...WITH SOME LOCATIONS POSSIBLY RECEIVING UP TO SIX INCHES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
58/61
In the hours before
Local storm report, May 1, 3:01 PM CST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 NW CABOT 35.00N 92.06W
04/30/2009 E0.88 INCH LONOKE AR PUBLIC
&&
56Special weather statement, May 1, 6:27 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
727 PM CDT FRI MAY 1 2009
ARZ065-069-020055-
DESHA-DREW-
727 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT FOR DESHA AND DREW COUNTIES UNTIL 755 PM
CDT...
AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SELMA...MOVING NORTHEAST AT 20 MPH.
SMALL HAIL...AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.
61
Event by event
16 flash flood, 6 hail, 2 tornado, 2 thunderstorm wind. Local standard time, as filed.
Tornado, Newton
- When
- May 1, 7:27 PM CST to 7:28 PM CST
- Where
- Newton County, 1.63 mi NNW of Walnut to 1.59 mi N of Walnut
- Rating
- EF0
- Path length
- 0.66 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.803, -93.356
Trees were knocked down and a small shed was destroyed.
Hail, Newton
- When
- May 1, 7:30 PM CST
- Where
- Newton County, Deer
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 35.830, -93.220
Hail, Johnson
- When
- May 1, 8:10 PM CST
- Where
- Johnson County, 3 mi NE of Ozone
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.661, -93.412
Tornado, Pope
- When
- May 1, 8:11 PM CST to 8:12 PM CST
- Where
- Pope County, 0.55 mi WSW of Simpson to 0.34 mi SW of Simpson
- Rating
- EF0
- Path length
- 0.3 mi
- Path width
- 50 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.596, -93.139
A tornado knocked down some trees in the Ozark National Forest.
Hail, Conway
- When
- May 1, 9:12 PM CST
- Where
- Conway County, Jerusalem
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 35.400, -92.820
Flash Flood, Conway
- When
- May 1, 10:00 PM CST to 10:30 PM CST
- Where
- Conway County, Cleveland to 1.09 mi S of Cleveland
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.420, -92.720
Flooding occurred on Arkansas Highway 95 south of Cleveland.
Flash Flood, Conway
- When
- May 1, 10:00 PM CST to 10:30 PM CST
- Where
- Conway County, Center Ridge to 1.83 mi SSE of Plumerville
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 35.370, -92.570
Flooding occurred on Arkansas Highway 124 in Jerusalem. A family was trapped inside a mobile home due to high water. Several streets in Morrilton were closed due to flooding. A fishing pier on Lake Overcup was partially submerged.
Flash Flood, Faulkner
- When
- May 1, 10:50 PM CST to 11:30 PM CST
- Where
- Faulkner County, 2 mi SW of Damascus to 1.59 mi NE of Martinville
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.340, -92.445
Arkansas Highway 124 was covered in water. Vehicles were unable to drive through.
Hail, Faulkner
- When
- May 1, 10:50 PM CST
- Where
- Faulkner County, 2 mi SW of Damascus
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.340, -92.445
Flash Flood, White
- When
- May 2, 7:18 AM CST to 9:00 AM CST
- Where
- White County, 2.41 mi SSW of Mc Rae to 1.96 mi S of Mc Rae
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.086, -91.829
Vinity Road was impassible due to high water.
Flash Flood, Pulaski
- When
- May 2, 9:21 AM CST to 10:00 AM CST
- Where
- Pulaski County, 0.93 mi SSW of Levy to 0.76 mi NNE of Levy
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 34.787, -92.273
Minor street flooding occurred on Camp Robinson Road.
Flash Flood, Lonoke
- When
- May 2, 9:21 AM CST to 12:00 PM CST
- Where
- Lonoke County, 1.37 mi NNW of Sylvania to 1.96 mi SE of Mountain Spgs
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- Newspaper
- Coordinates
- 34.987, -91.942
Approximately 20 homes had water in their garages in Cabot. A number of county roads were damaged.
Flash Flood, Pulaski
- When
- May 2, 11:00 AM CST to 3:00 PM CST
- Where
- Pulaski County, 1.27 mi SW of (Ork)no Little Rock Arpt to 1.01 mi WNW of (Ork)no Little Rock Arpt
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 34.819, -92.268
Minor flooding occurred on Remount Road.
Flash Flood, Logan
- When
- May 2, 12:00 PM CST to 1:00 PM CST
- Where
- Logan County, 1.01 mi NE of Joyland to 1.91 mi ENE of Golden City
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 35.061, -93.868
Flooding occurred in the Grayson area. Jack Creek Road and Golden City Road were flooded. Two houses were evacuated.
Thunderstorm Wind, Cleveland
- When
- May 2, 1:30 PM CST
- Where
- Cleveland County, Rison
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Newspaper
- Coordinates
- 33.950, -92.180
Trees blocked roadways and knocked down power lines in the area. An oak tree fell across Arkansas Highway 35 South at Rison blocking both lanes of traffic. A large pine tree fell in a resident's yard on Arkansas Highway 133 north of Rison, breaking an underground water line.
Hail, Lincoln
- When
- May 2, 2:15 PM CST
- Where
- Lincoln County, Glendale
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.970, -91.970
Flash Flood, Clark
- When
- May 2, 3:37 PM CST to 7:00 PM CST
- Where
- Clark County, 0.86 mi S of Degray to 3.69 mi WNW of Gum Spgs
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.168, -93.149
Minor flooding occurred on several county roads.
Hail, Drew
- When
- May 2, 3:56 PM CST
- Where
- Drew County, 10 mi S of Monticello
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.485, -91.800
Thunderstorm Wind, Drew
- When
- May 2, 3:56 PM CST
- Where
- Drew County, Brandon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 33.720, -91.920
A tree fell on Arkansas Highway 35 North.
Flash Flood, Calhoun
- When
- May 2, 5:00 PM CST to 10:00 PM CST
- Where
- Calhoun County, 2.49 mi WNW of Woodberry to 2.8 mi SW of Woodberry
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.594, -92.560
Flooding occurred on County Road 95 and Woodberry Road.
Flash Flood, Hot Spring
- When
- May 2, 5:00 PM CST to 7:00 PM CST
- Where
- Hot Spring County, 0.57 mi SSE of Lambert to 1.01 mi SSE of Lambert
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.323, -93.215
Finch Road and Broken Bow Road were closed due to flooding.
Flash Flood, Cleveland
- When
- May 2, 5:00 PM CST to 9:00 PM CST
- Where
- Cleveland County, Randall to Staves
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 34.030, -92.030
Several unpaved roads were washed out across the county. Road washouts occurred north of Kingsland and in Rison.
Flash Flood, Cleburne
- When
- May 3, 2:00 AM CST to 3:00 AM CST
- Where
- Cleburne County, 1.06 mi WNW of Pearson to 0.63 mi NW of Quitman
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.435, -92.148
Flooding occurred on Bettis Mountain Road and Cadron Creek Road. The Cadron Creek Bridge was under water.
Flash Flood, Clark
- When
- May 3, 2:30 AM CST to 10:00 AM CST
- Where
- Clark County, 2.68 mi NE of Gravel Jct to 1.84 mi SE of Caddo Vly
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 34.056, -92.896
Arkansas Highway 128 was closed due to water covering the road. Also, Arkansas Highway 7 and Arkansas Highway 51 south of Arkadelphia were closed due to high water. Numerous county roads were flooded as well.
Flash Flood, Ouachita
- When
- May 3, 3:00 AM CST to 10:00 AM CST
- Where
- Ouachita County, 3.17 mi E of Lester to 1.43 mi ENE of Troy
- Cause
- Heavy Rain
- Property damage
- $40,000
- Reported by
- Law Enforcement
- Coordinates
- 33.658, -92.866
Portions of Arkansas Highway 7 north of Camden were barricaded for a period of time due to high water. Also, county roads 88, 223, 234, 96, and 11 were flooded.
Flash Flood, Drew
- When
- May 3, 3:30 AM CST to 10:00 AM CST
- Where
- Drew County, 2.1 mi NW of Wilmar to 0.5 mi S of Old Union
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.652, -91.956
Several county roads outside of Monticello were closed due to high water.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Oklahoma, May 1 to 2, 20091 death · $391,000 · 1.75 in hail · 30 events
- Tornadoes and Hail in Alabama, May 1 to 3, 20091 injured · $1.1 million · EF1 · 62 events
- Tornadoes and Flash Flooding in Tennessee, May 1, 20093 injured · $1.3 million · EF1 · 11 events
- Drought in Texas, May 1 to 31, 2009$6.0 million · 3 events
- Flooding in Arkansas, May 1 to 31, 2009$2.5 million · 7 events
- Flooding in Illinois, May 1 to 4, 2009$500,000 · 3 events
- Flood in Iowa, May 1 to 7, 2009$500,000 · 1 event
- Flood in Iowa, May 1, 2009$500,000 · 1 event
- Flash Flooding and Hail in Arkansas, May 1, 2009$200,000 · 3 in hail · 16 events
- Flash Flooding and Flooding in Alabama, May 1 to 2, 20091 injured · $47,000 · 1.25 in hail · 27 events
- Flooding in Indiana, May 1 to 29, 2009$76,000 · 24 events
- Flooding in Illinois, May 1 to 3, 2009$200,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 157859, 159502, 159504, 157860, 159505, 159513, 165037, 159495, 159506, 175983, 159496, 165034, 159497, 159528, 165031, 159507, 159498, 159508, 159539, 159538, 159545, 165022, 159525, 159499, 159500, 159501.